Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Nonlinear osmotic brush regime: Experiments, simulations and scaling theory
Authors: Ahrens, H.; Förster, S.; Hehn, C. A.; Kumar, N. A.; Naji, A.; Netz, R. R.; Seidel, C.
Date of Publication (YYYY-MM-DD): 2004-10-28
Title of Journal: Journal of Physical Chemistry B
Volume: 108
Issue / Number: 43
Start Page: 16870
End Page: 16876
Document Type: Article
ID: 214737.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.